# SDR CA021213006

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 83210001077
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,275 hours, 12,286 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW HAD REPORTED HEARING A 'LOUD BANG' DURING THE CLIMB, SHORTLY AFTER TAKE-OFF. AT THE TIME, THE AMBER 'R DOOR' LAMP ILLUMINATED ON THE LG ADVISORY PANEL. THIS LAMP REMAINED ILLUMINATED THROUGHOUT THE FLIGHT. AND NO OTHER ABNORMAL INDICATION WAS SEEN UNTIL FLIGHT CREW ATTEMPTED TO EXTEND THE LG ON APPROACH. PRELIMINARY INSPECTION BY ENGINEERING HAS SHOWED THAT THE RT MLG INBOARD MAIN TIRE HAD BLOWN, REPORTEDLY WHILE THE MLG WAS RETRACTING. THIS APPARENTLY DAMAGED THE MLG DOOR MECHANISM, AND JAMMED THE MLG IN THE WHEEL WELL.
